# SDR SWAA2019030130192

- Difficulty date: January 22, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Rt Horiz Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED BETWEEN FORWARD SPAR AND AFT SPARS STAB STA 120.30.  REPAIRED STIFFENERS IAW SRM AND DWG.
